# SDR UIEA2021032400705

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,686 hours, 18,497 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R WXR RADAR FAIL IN FLIGHT( ACCOMPLISHED WXR OPERATIONAL TEST IAW ATLAS AMM TASK 34-43-00-715-026-002. OPS CHECK GOOD. NO FURTHER MX ACTION REQ. )
